Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 156, NWS St. Louis, MO

May 22, 2019Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at May 22, 2019, 5:40 PM CDT for Jefferson County, Missouri. It took effect at May 23, 2019, 6:00 AM CDT. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
May 22, 2019, 5:40 PM CDT (22:40 UTC)
In effect from
May 23, 2019, 6:00 AM CDT
Expired
May 25, 2019, 9:20 PM CDT
In force
63 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Jefferson County, MO

The radar

The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big River at Byrnesville (BYRM7).

Action stage
13 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

296 
WGUS43 KLSX 222240
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
540 PM CDT Wed May 22 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Big River at Byrnesville

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-232239-
/O.NEW.KLSX.FL.W.0156.190523T1551Z-190526T0220Z/
/BYRM7.1.ER.190523T1551Z.190524T0600Z.190525T0220Z.UU/
540 PM CDT Wed May 22 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Big River at Byrnesville
* from Thursday morning to Saturday evening.
* At  4:45 PM Wednesday the stage was 12.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late 
  morning and crest near 18.1 feet by early Friday morning. The river
  is forecast to fall below flood stage by Friday before midnight.
* Impact:  At 18.1 feet...State Highway BB southeast of Cedar Hill 
  will be closed near this height.
* Impact:  At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike 
  Road south of Cedar Hill begin to flood near this height.
* Impact:  At 15.5 feet...Rockford Beach Park at the Highway MM bridge
  begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Big River
  Byrnesville     16.0   12.01      15.1   18.1   12.8    8.1    6.7


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$
3 follow-up statements
209 
WGUS83 KLSX 230243
FLSLSX
Flood Statement
National Weather Service St Louis MO
943 PM CDT Wed May 22 2019

...The flood warning continues for the following rivers in 
Missouri...
 
  Big River at Byrnesville

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-240243-
/O.EXT.KLSX.FL.W.0156.190523T1100Z-190525T1840Z/
/BYRM7.1.ER.190523T1100Z.190524T0600Z.190524T1840Z.UU/
943 PM CDT Wed May 22 2019

The Flood Warning continues for
  the Big River at Byrnesville
* from Thursday morning to Saturday afternoon.
* At  9:16 PM Wednesday the stage was 13.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
  and to crest near 17.3 feet by early Friday morning. The river is 
  forecast to fall below flood stage by Friday early afternoon.
* Impact:  At 15.5 feet...Rockford Beach Park at the Highway MM bridge
  begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Big River
  Byrnesville     16.0   13.70      16.2   17.0   11.4    8.8    7.3


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$
503 
WGUS83 KLSX 231614
FLSLSX
Flood Statement
National Weather Service St Louis MO
1114 AM CDT Thu May 23 2019

...The flood warning is cancelled for the following rivers in 
Missouri...
 

             Meramec River near Sullivan

             
...The flood warning continues for the following rivers in 
Missouri...
 
 
             Big River at Byrnesville
             Meramec River at Fenton
             Meramec River at Valley Park
             Meramec River at Arnold


River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-231644-
/O.CAN.KLSX.FL.W.0150.000000T0000Z-190525T1400Z/
/SLLM7.1.ER.190523T0215Z.190523T0330Z.190523T0447Z.NO/
1114 AM CDT Thu May 23 2019

The Flood Warning is cancelled for
  the Meramec River near Sullivan.
* At 10:30 AM Thursday the stage was 9.7 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 11:47 PM Wednesday.
* The river will continue falling to 8.5 feet by tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Meramec River
  Sullivan        11.0    9.69       8.5    8.2    6.9    5.9    5.3

&&

LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       


$$

MOC099-189-241613-
/O.CON.KLSX.FL.W.0148.000000T0000Z-000000T0000Z/
/VLLM7.2.ER.190523T0735Z.190525T1200Z.000000T0000Z.NO/
1114 AM CDT Thu May 23 2019

The Flood Warning continues for
  the Meramec River at Valley Park
* until further notice.
* At 10:30 AM Thursday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 22.5 feet by Saturday morning.
* Impact:  At 21.9 feet...Yarnell Road is closed at Riverside Drive.  
  Larkin Williams is closed at Riverside Golf Club entrance.  In 
  Valley Park...Tree Court Industrial Road begins flooding between 
  Marshall Road and Scarlet Oak Boulevard.  Also...the golf course at
  Family Golf and Learning Center and the Kirkwood Athletic 
  Association ball fields begin flooding near this height.
* Impact:  At 21.0 feet...Water enters the SW corner of Larkin 
  Williams and Yarnell Road intersection through a stormwater grate.
  In Valley Park...Marshall Road begins to flood between Tree Court 
  Industrial Road and Timberview Road.
* Impact:  At 20.5 feet...Marshall Road begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Meramec River
  Valley Park     16.0   17.74      21.5   22.5   22.5   21.8   20.7

&&

LAT...LON 3853 9056 3855 9056 3857 9043 3854 9043


$$

MOC099-189-241613-
/O.EXT.KLSX.FL.W.0149.190523T2000Z-000000T0000Z/
/FNNM7.2.ER.190523T2000Z.190526T1800Z.000000T0000Z.NO/
1114 AM CDT Thu May 23 2019

The Flood Warning continues for
  the Meramec In Fenton
* from this afternoon until further notice.
* At 10:46 AM Thursday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by late this 
  afternoon and crest near 29.0 feet by Sunday early afternoon.
* Impact:  At 25.4 feet...Water begins backing onto Water Street at 
  the riverside drain at the Ferry Street intersection.
* Impact:  At 25.3 feet...Restrooms and playground at Minnie Ha Ha 
  Park and the gazebo at Fenton Park begin flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Meramec River
  Fenton          25.0   24.85      26.5   28.2   28.8   29.0   28.5

&&

LAT...LON 3854 9045 3854 9042 3848 9039 3848 9045


$$

MOC099-189-241613-
/O.CON.KLSX.FL.W.0065.000000T0000Z-000000T0000Z/
/ARNM7.3.ER.190314T0703Z.190527T0600Z.000000T0000Z.NO/
1114 AM CDT Thu May 23 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until further notice.
* At 10:30 AM Thursday the stage was 34.2 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* The river is forecast to crest near 38.6 feet by early Monday 
  morning.
* Impact:  At 37.4 feet...Homes on Countryside Circle, Eljon Drive, 
  Babbs Lane, and Lavernal Lane begin flooding.
* Impact:  At 36.5 feet...Houses on Cool Valley Drive east of Highway 
  141 begin flooding.  In Arnold, the corner of Convair Drive and 
  Douglas Drive begins flooding.
* Impact:  At 36.4 feet...In South County, New Baumgartner Road near 
  the Mattese Creek bridge southwest of Heintz Road begins to flood.
* Impact:  At 35.1 feet...Intersection of Romaine Creek Road and Old 
  Missouri 141 begins flooding.
* Impact:  At 35.0 feet...A tavern near Highway 141 and Hilltop Drive 
  begins flooding.  Also, Covered Bridge RV Park and Storage begins 
  flooding near this height east of Highway 141.
* Impact:  At 34.5 feet...Widman Park along Telegraph Road begins 
  flooding near this height.  Also, Meramec Bottom Road floods near 
  Quail Creek Golf Club.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Meramec River
  Arnold          24.0   34.19      35.6   37.1   38.2   38.6   38.5


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$

MOC099-241613-
/O.EXT.KLSX.FL.W.0156.000000T0000Z-190525T0645Z/
/BYRM7.1.ER.190523T1245Z.190524T0000Z.190524T0645Z.UU/
1114 AM CDT Thu May 23 2019

The Flood Warning continues for
  the Big River at Byrnesville
* until late Friday night.
* At 10:45 AM Thursday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 16.8 feet by this evening, then
  fall below flood stage after midnight tonight.
* Impact:  At 15.5 feet...Rockford Beach Park at the Highway MM bridge
  begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Big River
  Byrnesville     16.0   16.35      14.6   10.5    9.5    7.6    6.7

&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057


$$
589 
WGUS83 KLSX 240208
FLSLSX

Flood Statement
National Weather Service St Louis MO
908 PM CDT Thu May 23 2019

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Big River at Byrnesville

...The flood warning continues for the following rivers in Missouri...

  Meramec River at Valley Park

  Meramec In Fenton

  Meramec River near Arnold

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-250207-
/O.CON.KLSX.FL.W.0148.000000T0000Z-000000T0000Z/
/VLLM7.2.ER.190523T0735Z.190526T1200Z.000000T0000Z.NO/
908 PM CDT Thu May 23 2019

The Flood Warning continues for
  the Meramec River at Valley Park
* until further notice.
* At  8:30 PM Thursday the stage was 18.6 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 21.5 feet by Sunday morning.
* Impact:  At 21.0 feet...Water enters the SW corner of Larkin 
  Williams and Yarnell Road intersection through a stormwater grate.
  In Valley Park...Marshall Road begins to flood between Tree Court 
  Industrial Road and Timberview Road.
* Impact:  At 20.5 feet...Marshall Road begins to flood.
* Impact:  At 20.2 feet...Portions of Fenton begin to flood.
* Impact:  At 19.5 feet...Buder Park and the recreation park at the 
  water plant floods.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Meramec River
  Valley Park     16.0   18.60      19.9   21.1   21.5   21.3   20.9

&&

LAT...LON 3853 9056 3855 9056 3857 9043 3854 9043

$$

MOC099-189-250207-
/O.CON.KLSX.FL.W.0149.000000T0000Z-000000T0000Z/
/FNNM7.2.ER.190523T1830Z.190527T1800Z.000000T0000Z.NO/
908 PM CDT Thu May 23 2019

The Flood Warning continues for
  the Meramec In Fenton
* until further notice.
* At  8:46 PM Thursday the stage was 25.5 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 29.2 feet by Monday early 
  afternoon.
* Impact:  At 29.5 feet...The Fenton Feed Mill begins flooding near 
  this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Meramec River
  Fenton          25.0   25.51      26.2   27.6   28.6   29.1   29.0

&&

LAT...LON 3854 9045 3854 9042 3848 9039 3848 9045

$$

MOC099-189-250207-
/O.CON.KLSX.FL.W.0065.000000T0000Z-000000T0000Z/
/ARNM7.3.ER.190314T0703Z.190527T1800Z.000000T0000Z.NO/
908 PM CDT Thu May 23 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until further notice.
* At  8:30 PM Thursday the stage was 34.8 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* The river is forecast to crest near 38.8 feet by Monday early 
  afternoon.
* Impact:  At 37.4 feet...Homes on Countryside Circle, Eljon Drive, 
  Babbs Lane, and Lavernal Lane begin flooding.
* Impact:  At 36.5 feet...Houses on Cool Valley Drive east of Highway 
  141 begin flooding.  In Arnold, the corner of Convair Drive and 
  Douglas Drive begins flooding.
* Impact:  At 36.4 feet...In South County, New Baumgartner Road near 
  the Mattese Creek bridge southwest of Heintz Road begins to flood.
* Impact:  At 35.1 feet...Intersection of Romaine Creek Road and Old 
  Missouri 141 begins flooding.
* Impact:  At 35.0 feet...A tavern near Highway 141 and Hilltop Drive 
  begins flooding.  Also, Covered Bridge RV Park and Storage begins 
  flooding near this height east of Highway 141.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Meramec River
  Arnold          24.0   34.82      35.6   37.0   38.2   38.7   38.6

&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        

$$

MOC099-240238-
/O.CAN.KLSX.FL.W.0156.000000T0000Z-190525T0645Z/
/BYRM7.1.ER.190523T1245Z.190523T2115Z.190524T0134Z.UU/
908 PM CDT Thu May 23 2019

The Flood Warning is cancelled for
  the Big River at Byrnesville.
* At  8:45 PM Thursday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* The river fell below flood stage at  8:34 PM Thursday.
* The river will continue falling to 8.9 feet by Saturday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Big River
  Byrnesville     16.0   15.93      13.6    8.9    8.6    7.4    6.6

&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 22, 5:18 PM CDT, 22 minutes earlier.

Area forecast discussion, May 22, 5:18 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
518 PM CDT Wed May 22 2019

.SHORT TERM...  (Through Late Thursday Night)
Issued at 515 PM CDT Wed May 22 2019

Another busy night of severe weather is underway as one supercell
has already developed over northeast MO ahead of a cold front in
in an axis of 1000-2000 J/kg MLCAPE. This same area is overlaid by
effective shear of 70kts and 0-1km shear of 20kts which supports
supercells capable of all hazards. CAMS runs have been showing
this scenario all day of supercell structures developing across
northeast and central Missouri into west central Illinois late
this afternoon that will eventually evolve into a QLCS by mid-late
evening as it moves into east central MO and southwest IL by late
evening and overnight. There will continue to be the threat for
severe weather during into the overnight hours before the storms
weaken toward morning.

Have issued a flash flood watch for central Missouri where
thunderstorms are expected to last the longest tonight. Given that
PWATS will be in the 1.5-2.0" range and soils are saturated, flash
flooding is a definite threat in this region.

The front will stall over southern Missouri and Illinois tomorrow.
The upper ridge will build over the area at the same time which
will act to limit coverage along the front given that amount of
instability along it. Will continue with a chance of showers and
thunderstorms with only a marginal risk of severe weather given
the instability and shear values. The front will begin to lift
north of the area on Thursday night.

Britt

.LONG TERM...  (Friday through Next Wednesday)
Issued at 515 PM CDT Wed May 22 2019

Not much change in thinking to the forecast over the holiday
weekend into next week. Global deterministic models and GEFS still
depict a strong upper high will remain over southeast CONUS at the
same time a mean trough remains over the west into the middle of
next week. A west-east oriented frontal boundary will drop back
down into the CWA on Friday and Saturday which will act as a focus
for shower and thunderstorm development, a few of which could be
strong to severe based on strong/severe based on the instability/
shear forecast parameters. Coverage of thunderstorms into next
week will be determined by the ultimate location of the front and
how much upper ridging will be over the CWA. For now will keep
with above normal temperatures given forecast 850mb temperatures
between 15-20C and a persistent chance of thunderstorms.

Britt

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1219 PM CDT Wed May 22 2019

Mainly dry and VFR conditions are expected into late afternoon
expected at KCOU where there will be some high MVFR moving into
the area. Then thunderstorms will move into central and northeast
Missouri and west central Illinois late this afternoon and early
this evening affect KUIN and KCOU bringing the threat of wind
gusts to 35KTS or greater, hail, and MVFR/IFR ceilings and
visibilities in heavy rain. These storms will move east through
the evening and eventually reach the St. Louis area terminals
after 06Z. The thunderstorms will move out of all terminals by 12Z
with dry and VFR conditions expected thereafter.

SPECIFICS FOR KSTL:

Dry and VFR conditions expected through 06Z. Then thunderstorms
will move into the terminals with low MVFR/IFR ceilings and
visibilities. These conditions are expected to move out of the
terminal by 12Z leaving dry and VFR conditions.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Gasconade MO-Moniteau MO-Montgomery
     MO-Osage MO.

IL...None.
&&

WFO LSX
Hazardous weather outlook, May 22, 3:14 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
314 PM CDT Wed May 22 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-232015-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
314 PM CDT Wed May 22 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...This afternoon and tonight.

Thunderstorms are expected tonight over central, northeast and east-
central Missouri as well as west-central and southwest Illinois. A
few of these storms will likely become severe, capable of producing
isolated tornadoes, large hail and damaging winds.

In addition to severe weather, there is a risk for heavy rainfall
over central Missouri where a flash flood watch is in effect.

Major river flooding is ongoing along portions of the Mississippi
and Illinois Rivers.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Major river flooding is expected over the next week along the
Mississippi, Missouri, and Illinois Rivers. Crests at some locations
will be close to or greater than what were seen earlier this year.

The risk for flash flooding will continue into early Thursday
morning. See the Flash Flood Watch for more information.

The chance for thunderstorms will continue from Thursday night
through Tuesday across parts of the area. A few strong to severe
storms are possible Thursday, Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight across much of
central and eastern Missouri as well as west central Illinois.

Britt

In the hours before

Local storm report, May 22, 12:29 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1229 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HEAVY RAIN       2 NE FRENCH VILLAGE     37.99N 90.36W
05/22/2019  M1.70 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            STORM TOTAL RAINFALL.

&&

MAB
Local storm report, May 22, 12:37 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     2 ENE EDWARDSVILLE      38.81N 89.94W
05/21/2019                   MADISON            IL   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN.

&&

MAB
Local storm report, May 22, 1:52 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
152 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          5 SSW WILLIAMSBURG      38.85N 91.73W
05/21/2019                   CALLAWAY           MO   NWS STORM SURVEY

            THE WEAK TORNADO TOUCHED DOWN NORTHWEST OF
            THE INTERSECTION OF COUNTY ROAD 170 AND
            COUNTY ROAD 171 DESTROYING A SMALL BARN AND
            CAUSING TREE DAMAGE. THE TORNADO CONTINUE
            NORTHEAST WIDENING TO A WIDTH OF 250 YARDS
            AND CAUSING MORE TREE DAMAGE BEFORE LIFTING
            NEAR PRARIE FORK CREEK.

&&

CVKING
Local storm report, May 22, 3:08 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TORNADO          2 E AUGUSTA             38.58N 90.85W
05/21/2019                   ST. CHARLES        MO   NWS STORM SURVEY

            A TORNADO DEVELOPED ABOUT 1 MILE WEST OF
            LABADIE IN FRANKLIN COUNTY, CAUSING SOME
            TREE DAMAGE AND THEN MOVED NORTH- NORTHEAST
            ACROSS THE MISSOURI RIVER IN ST. CHARLES
            COUNTY. EXTENSIVE TREE DAMAGE WAS NOTED ON
            SANDERS ROAD, TERRY ROAD AND COATES LN.
            MINOR STRUCTURAL DAMAGE WAS NOTED ON A FEW
            HOMES AND A FEW ROOFS WERE BLOW OFF OF BARNS
            AND OUTBUILDINGS.

&&

CVKING
Special weather statement, May 22, 4:59 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service St Louis MO
459 PM CDT Wed May 22 2019

ILZ095-MOZ019-027-222230-
Adams IL-Marion MO-Lewis MO-
459 PM CDT Wed May 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ADAMS...NORTHWESTERN
MARION AND SOUTHEASTERN LEWIS COUNTIES UNTIL 530 PM CDT...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm over
Philadelphia, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Quincy, Canton, La Grange, Maywood, Philadelphia, Ursa and Taylor.

This includes Interstate 172 between exits 14 and 19.

This also includes Wakonda State Park.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois...and northeastern Missouri.

LAT...LON 3980 9171 3988 9177 4015 9149 3996 9123
      3984 9145
TIME...MOT...LOC 2159Z 231DEG 31KT 3985 9170

Gosselin

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 4:50 AM CDTRiver Flood WarningLSXMarion5 hr
May 22, 4:54 AM CDTRiver Flood WarningLSXReynolds30 hr
May 22, 10:27 AM CDTAreal Flood WarningLSXLincoln5 days
May 22, 1:53 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Gasconade, Knox and 8 more14 hr
May 22, 4:28 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby47 min
May 22, 4:30 PM CDTTornado WarningLSXMarion, Shelby30 min
May 22, 4:59 PM CDTSpecial Weather StatementLSXMarion31 min

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.